# SDR 2008FA0000904

- Difficulty date: December 9, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N373RS
- Make and model: Amd FALCON50MYST
- Aircraft serial: 0259
- Engine: Garrtt TFE73140
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30606266
- Part serial: 940322903692
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THIRD STAGE LP TURBINE DISK ON NR 2 ENG HAD A BLADE (PN 30606901) BREAK IN FLIGHT DAMAGING THE EXHAUST NOZZLE AND THE AFTER BODY OF THE ENG.  THE BLADES OF THE TURBINE DISK HAD A 2500 HOUR MPI REQUIRED EDDY CURRENT INSP COMPLETED AT 2458.6 TSN AND 1979 CSN.  THE NEXT INSP APPEARS TO BE DUE IN 216.5 HRS.  (K)
